# SDR SWAA2013050215441

- Difficulty date: April 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 23,268 hours, 15,184 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910044
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON OUTBOARD TAB UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED TAB AMM.
